Article citationsMore>>

E. N. Mahmudov, “On Duality in Problems of Theory of Convex Difference Inclusions with Aftereffect,” (Russian) Differentsialnye Uravneniya, Vol. 146, No. 8, 1987, pp. 1315- 1324.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top